# SDR UALA2013041702632

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 80,433 hours, 23,288 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP FLEX LAMP SECTION DISCONNECTED AT SEAT 12ABC.  REPORTED BY FLIGHT CREW.  SECTION OF EEL LIGHT FLEX LAMP PER MM.  OPS CHECKED NORMAL.
